MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 475201
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review will be performed.The sample was not returned to the manufacturer for inspection/evaluation, however, an x-ray was provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 475201 biopsy instrument allegedly experienced artifact from the breast marker was larger in size.This information was received from one source.The malfunction involved patient with no known impact to the patient.Age, sex and weight of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation; however, images were provided for review.The investigating is confirmed for an artifact.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10731359
Report Number2020394-2020-06036
Device Sequence Number3111620
Product Code GDF
UDI-Device Identifier00801741079917
UDI-Public(01)00801741079917
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number475201
Device Catalogue Number475201
Device Lot NumberRECZ0750
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1